# SDR UALA2013052303596

- Difficulty date: May 21, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 47,071 hours, 18,112 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S MICROPHONE CAUSING INTERMITTENT COMMUNICATION.   REPLACED CAPTAIN`S MICROPHONE, OPS NORMAL
